# SDR DHL9871716C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STA 520 CIR RIB I/B FLANGE CRACKED  BELOW S-16 R WEB TIE CLIP.  CUT OUT DAMAGED AREA , INSTALLED DOUBLER REPAIR PER SRM 51-40-3 16 BY 5.25, FILLER 16 BY 4.25, N/R 5146.
